Volume 25, 2019
|Number of page(s)||36|
|Published online||05 December 2019|
Turnpike properties of optimal relaxed control problems★
School of Mathematical Sciences, and LMNS, Fudan University,
200433, P.R. China.
2 Mathematics & Science College, Shanghai Normal University, Shanghai 200234, P.R. China.
Accepted: 11 November 2018
In this paper, three kinds of turnpike properties for optimal relaxed control problems are considered. Under some convexity and controllability assumptions, we obtain the uniform boundedness of the optimal pairs and the adjoint functions. On the basis, we prove the integral turnpike property, the mean square turnpike property and the exponential turnpike property, respectively.
Mathematics Subject Classification: 49J15 / 49K15
Key words: Turnpike property / relaxed control / maximum principle
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.